# SDR QXEA2017053100398

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 85328131149
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP BS 116 CORRODED. REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-42-05, SRM 51-40-07.
